Trade liberalization, firm entry, and income inequality

Chao, Chi-Chur, Ee, Mong Shan, Nguyen, Xuan and Yu, Eden SH 2019, Trade liberalization, firm entry, and income inequality, Review of international economics, vol. 27, no. 4, pp. 1021-1039, doi: 10.1111/roie.12413.

Attached Files
Name Description MIMEType Size Downloads

Title Trade liberalization, firm entry, and income inequality
Author(s) Chao, Chi-ChurORCID iD for Chao, Chi-Chur
Ee, Mong ShanORCID iD for Ee, Mong Shan
Nguyen, XuanORCID iD for Nguyen, Xuan
Yu, Eden SH
Journal name Review of international economics
Volume number 27
Issue number 4
Start page 1021
End page 1039
Total pages 19
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2019-09
ISSN 0965-7576
Language eng
DOI 10.1111/roie.12413
Indigenous content off
Field of Research 1402 Applied Economics
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2019, John Wiley & Sons Ltd
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 169 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Tue, 23 Jul 2019, 16:20:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact